# SDR REXA2013071401298

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 13,389 hours, 8,446 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR IN COCKPIT TEN MINUTES AFTER POWER UP, APU ON, PACKS ON, & RECIRCULATION FANS ON.   POWERED ACFT DOWN COMPLETELY, POWERED BACK UP, WAITED FOR ODOR TO RETURN FOR OVER 20 MINUNTES.   ELECTRICAL ODOR DID NOT RETURNED.  ALSO, INSPECTED EE BAY AND DETECTED NO ELECTRICAL ODOR THERE OR COCKPIT.
